# SDR DXTA2009041303600

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 7,014 hours, 4,332 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031749001
- Part serial: MX575963
- Condition: Malfunctioned
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL 400, PUMP 2 HYD NR 1 AMBER LIGHT ILLUMINATES. SYS PRESSURE/QTY 2990/80 PERCENT. LATER NOTICED QTY DROPPING & DIVERTED. UPON LANDING, SLOW GEAR OPS, MINIMAL NOSE WHEEL STEERING & AMBER "BRAKE" LIGHT ON. NR 1 SYS PRESSURE/QTY 1320/20 PERCENT. INSP FOUND LT BRAKE & BOTH FUEL MINELCOS TRIPPED. ALSO, FLUID DRAINING FROM NR 2 ENGINE DRAIN MASTS.   REPLACED RT ENG HYD SYS 1 EDF PER MM 29-204 REPLACED  HYD SYS. 1 FILLER PER MM 29-008. SERVICED HYD SYS 1 TO FULL PER MM 29-112. OP CHKD HYD SYS 1 GOOD, CLEANED ALL RESEVIOR FOR FOME FAULTS. FLUSHED HYD FLUID & REPLACED OIL FILTERS PER LMM 79-20-01. SOAP ANALYSIS SHOWED NO DEFECTS OF ENG. ENG GOOD PER LMM 73-00-00.  REPLACED FILTER ELEMENT,  REPLACED FILTER ELEMENT.
